# SDR REXA2018083000761

- Difficulty date: August 30, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 26,179 hours, 18,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL CHECK OF EMERGENCY LIGHTS NOTED INTERMITTANT ILLUMINATION OF EXIT LIGHTS AT OVERWING EXITS. REMOVED & REPLACED EMERGENCY BATTERY PACK AT POSITION PS43, IAW AMM CH 33-51-17. OPS CHECK GOOD.
